# SDR DALA2024011800753

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 56,807 hours, 29,714 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3144 - ATO - AT 70KTS, DUE TO HOT BRAKE ECAM MESSAGE. #3 BRAKE REPORTED AT 410Â°C. CORRECTIVE ACTION: REPLACED #3 MLG BRAKE. OK FOR SERVICE. (4313562)
